Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had acne vulgaris. Took medicine. Got acne on face. How to resolve the problem?

Hello Dr Myself Nil i'm 23 yr old Male Previously i used to have Acne Vulgaris and later on consulting Dermatologist they gave me medicines It is been Cured but in the recent past again the same Acne on Face is been Coming It is Medium in Size with Reddish Colour and Acne is Staying on Skin for a long Period..So what is the problem again i'm Facing and Could Suggest Me and Resolve My Problem
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having acne vulgaris. Acne vulgaris is relapsing and chronic disease having multiple preciptating factors. Your facial skin must be oily. So, you should take precautions to reduce oiliness. If you are having dandruff, do ketoconazole containing shampoo daily. Avoid exposure to sun, pollution, wind.. Avoid worries, tension,anxiety... Be positive and remain relaxed... Take proper sleep...Have healthy food,but avoi milk,ghee and oily spicy food..bdo not squeez or prick the acne lesions. Take tab. Azthromycine 500 mg one tab for three days in a week., for 6 to 12 months. Take tab.zinc sulfate 220 mg daily at night for long time. Cleanse the face with acmed face wash. Apply cindamycine gel daily on lesions at night. Take treatment under supervision of dermatologist... I hope you will get very good result and will have no relapse..ok
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor